# SDR SWIA2025011600013

- Difficulty date: January 13, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 38,762 hours, 36,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM CAMP 29417867. REF  AML# 1498041: DUE TO BIRDSTRIKE DAMAGE, RH INTERCOSTAL AT BL6.10 IS DAMAGED. THIS HAS BEEN DEEMED A MAJOR REPAIR AND REQUIRES AN M-337    (FILED CLOSED)    DUPLICATE WRITE UP. SEE ML 29460469 FOR MAJOR REPAIR - DUE TO BIRD STRIKE DAMAGE REMOVED AND REPLACED INTERCOSTAL BETWEEN FS202.75 - FS193.00 AND BETWEEN RBL 10.0 - BL 0.00. REMOVED AND REPLACED RIGHT SEALING STRIP AT RBL 10.0 AND BETWEEN FS 169.00 - FS 193.00. REMOVED SEVERAL BLIND CHERRY RIVETS AND INSTALLED PERMANENT SOLID RIVETS BETWEEN FS 169.00 - FS 202.75 ALL IN REF TO MHIRJ 200 SRM 51-42-06 SOLID RIVETS INSTALLATION SRM 51-22-00 FAYING SEALANT APPLICATION AND SRM 51-77-00  REPLACEMENT OF STRUCTUAL COMPONENTS
